Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on global solvability of vector fields
HTML articles powered by AMS MathViewer

by Jorge Hounie PDF
Proc. Amer. Math. Soc. 94 (1985), 61-64 Request permission

Abstract:

We consider global solvability of complex vector fields on noncompact manifolds. The case of real vector fields had been considered by Malgrange, and Hörmander studied the complex case, assuming that the real and imaginary parts are everywhere linearly independent.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35F99, 35A99, 58G99
  • Retrieve articles in all journals with MSC: 35F99, 35A99, 58G99
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 61-64
  • MSC: Primary 35F99; Secondary 35A99, 58G99
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781057-7
  • MathSciNet review: 781057